Derminator



Please only post questions when you could not find the answer searching this forum or our instructions. Pre-and post-sales questions about our products only. Thank you!

Author Topic: 0.25 aftercare, skin redness, vit. C stinging  (Read 3805 times)

Zelda

  • Guest
0.25 aftercare, skin redness, vit. C stinging
« on: November 09, 2010, 03:16:58 AM »
Sarah

I am using this one 3 times a week and after using it, skin looks quite red and Vit C stings a fair bit.  Is this normal?

I've just bought the infalon cream from you and waiting for delivery so that might help.  Also using the 1.0m every 3 weeks, although only once since I bought it 2 weeks back.

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
0.25 aftercare, skin redness, vit. C stinging
« Reply #1 on: November 09, 2010, 09:56:50 AM »
Yes, some short lasting redness is normal even after rolling with 0.25 mm.

   

  Vit. C is acidic - it's Ascorbic acid. That is why it stings when applied on rolled skin.

   

  You can either dilute your serum with more water or do not apply vit. C immediately after rolling.  Rolling greatly enhances vit. C absorption but if the stinging is too unpleasant you can apply it later. Skin care should not become an ordeal :-)

    After rolling with 0.25, apply any skin care product of your choice.

   One of the reasons we chose Infadolan was that it contains a non-acidic form of vit. A called Retinyl acetate. Acidic forms of vit. A such as Retinoic acid (Tretionoin) will also sting when applied after dermarolling.   Infadolan is a skin-regenerative and protective ointment, not a cream. Ointments are very greasy and you should apply just a little.

   

  You can combine 0.25 mm three times a week with 1 mm, rolling every 2 - 3 weeks (every three weeks very vigorously and densely or every two weeks less vigorously).
The dermaneedling part of our site is http://owndoc.com/dermarolling/
Our digital dermaneedling device ($190 for home users and clinics): http://derminator.com/
Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid
Instructions: https://owndoc.support/knowledgebase.php?category=4

Zelda

  • Guest
0.25 aftercare, skin redness, vit. C stinging
« Reply #2 on: November 16, 2010, 03:19:12 AM »
So its o.k. to roll with the 0.25 if my skin is flakey?

SarahVaughter

  • www.owndoc.com
  • Administrator
  • *****
  • Posts: 2275
  • Medical journalist
0.25 aftercare, skin redness, vit. C stinging
« Reply #3 on: November 17, 2010, 11:45:28 AM »
Yes. Flakes are just pieces of “dead” skin which are being replaced by new skin. Dermarolling speeds up skin turnover so the renewal of the skin happens much quicker than normal. The old pieces of skin are being shed. Dermarolling causes intensive exfoliation especially if you also use vit. C serum. No problem with rolling but if your skin peels a lot, give it a rest. There is no reason to cause more exfoliation if there is already a lot.              

   

  Only if your flakes are caused by a skin disorder or an infection (such as psoriasis or eczema) you should not roll.
The dermaneedling part of our site is http://owndoc.com/dermarolling/
Our digital dermaneedling device ($190 for home users and clinics): http://derminator.com/
Derminator videos: https://www.youtube.com/user/owndoc/videos?flow=grid
Instructions: https://owndoc.support/knowledgebase.php?category=4